MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Renal Failure (2041)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Crd_1025 - portico valve-in-valve retrospective registry (b)(4).It was reported that on (b)(6) 2020, a 23mm portico valves was successfully implanted.On (b)(6) 2020, post procedure the patient developed auric acute kidney injury on a background of chronic kidney disease.Commenced on continuous veno-venous hemofiltration was done on (b)(6) 2020.Baseline creatine 130 umol/l.It was noted that the patient was in stable condition at the time of report.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of acute kidney injury one day after the valve implant was reported.A more comprehensive assessment, including a histopathological examination of the valve tissue, could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
PORTICO
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15831442
Report Number2135147-2022-02114
Device Sequence Number12074846
Product Code NPT
UDI-Device Identifier05415067010728
UDI-Public05415067010728
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2021
Device Model NumberPRT-23
Device Catalogue NumberPRT-23
Device Lot Number7220855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date11/20/2022
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient Weight79 KG